Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A uniform estimate for Fourier restriction to simple curves


Author: Daniel M. Oberlin
Journal: Proc. Amer. Math. Soc. 137 (2009), 4227-4242
MSC (2000): Primary 42B10
Published electronically: August 4, 2009
MathSciNet review: 2538584
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a uniform Fourier extension-restriction estimate for a certain class of curves in $ \mathbb{R}^d$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B10

Retrieve articles in all journals with MSC (2000): 42B10


Additional Information

Daniel M. Oberlin
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306
Email: oberlin@math.fsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10047-3
PII: S 0002-9939(09)10047-3
Keywords: Fourier transforms of measures on curves, Fourier restriction problem, affine arclength measure
Received by editor(s): November 6, 2008
Received by editor(s) in revised form: May 26, 2009
Published electronically: August 4, 2009
Additional Notes: The author was supported in part by NSF grant DMS-0552041.
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.